404 File Not Found
Host by NetBox Version 2.8 Build 4128
Pamprin Maximum Strength Menstrual Cramp Relief provides temporary relief from the pains and symptoms associated with menstrual periods like headache, water-weight gain, muscle ache, bloating and others. It's available in an easy-to-open bottle with child-proof cap. It contains acetaminophen and shouldn't be used with any other product that contains acetaminophen. It contains double strength of analgesic that gives instant relief to the irritability that many women experience during menstrual periods.
This medicine provides temporary relief from pain and discomfort associated with menstruation.
SELECT A CART
Please choose which cart you want to add the item.
By choosing one of the above, you are able to shop for both yourself and a registrant at the same time. Once you are ready to checkout your items will be waiting for you in both your personal and registry shopping carts.
Still need assistance?
Please contact us at SOAP123 (1-800-762-7123)